# SDR SWAA2020031942586

- Difficulty date: March 17, 2020
- Submitted: March 19, 2020
- Operation: Air carrier
- Aircraft: N962WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36963
- Aircraft time: 30,134 hours, 18,313 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SIDEWALL LIGHT OUT AT 11 ABC (EMERGENCY EXIT).         RELAMPED PASSENGER CABIN SIDEWALL LIGHT AT 11ABC IAW AMM 33-51-11.
